# SDR CA111206002

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,910 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 7312SD01
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, THE CREW REPORTED THE YELLOW HYD SYSTEM SHUTDOWN DUE TO LOW PRESSURE DUE TO LOW HYD FLUID LEVEL.  THE FLIGHT LANDED NORMALLY AND DID NOT REQUIRE A TOW INTO THE GATE NOR DID THEY DECLARE AN EMERGENCY  FOUND CK VALVE LEAKING.  ENG CASE DRAIN FILTER INSP C/O IAW AMM 29-13-43-401. NO DEBRIS FOUND.  CK VALVE REPLACED AND LEAK CKD IAW AMM 29-11-36-400-001, CONS SERV. 1050GM CHECK VALVE IN PYLON, P/N 7312SD01 AND O-RING, PN NAS1612-16.
